| Model Number |
VTICMO 13.2 (-16.5/ 1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6.Health effect- clinical code (e): 4581- significant reduction of iridocorneal angles, shallowing of the ac, 'hyperopic error due to anterior positioning.' h6- investigation type code (b): 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Significant reduction of irido-corneal angles and shallowing of the ac.Blurred vision.Reportedly, 'hyperopic error due to anterior positioning.' in a separate surgery the lens was exchanged with a shorter length and problem was resolved.The cause of the event was reported as unknown.